# SDR AALA202304062534

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 67,402 hours, 30,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE ARMED INDICATION FLICKED THE ENTIRE FLIGHT ON THE DOOR/OXYGEN ECAM PAGE. MAINTENANCE REPLACED THE L2 DOOR EMERGENCY SLIDE PROXIMITY SWITCH PER AMM 52-71-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
